Hecke grids and congruences for weakly holomorphic modular forms

Scott Ahlgren, Nickolas Andersen

Research output: Chapter in Book/Report/Conference proceedingOther chapter contribution

Original languageEnglish (US)
Title of host publicationRamanujan 125
PublisherAmer. Math. Soc., Providence, RI
Pages1-16
Number of pages16
Volume627
DOIs
StatePublished - 2014

Publication series

NameContemp. Math.
PublisherAmer. Math. Soc., Providence, RI

Cite this

Ahlgren, S., & Andersen, N. (2014). Hecke grids and congruences for weakly holomorphic modular forms. In Ramanujan 125 (Vol. 627, pp. 1-16). (Contemp. Math.). Amer. Math. Soc., Providence, RI. https://doi.org/10.1090/conm/627/12528